# SDR SWAA2016070753574

- Difficulty date: June 28, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 32,945 hours, 15,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410412
- Condition: Delaminated
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DELAMINATED BETWEEN BS 312 - 328.  R & R THE INTERCOSTAL PER SRM.
